# SDR RAIA960916

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Condition: Failed
- Location: Cargo Compt
- Part time: 11,037 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7164 - AFT SMOKE DETECTOR WILL NOT TEST.  MAINTENANCE REPLACED THE AFT SMOKE DETECTOR.  (M)
